# SDR DXTA2022022156970

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680A
- Aircraft serial: 6800097
- Aircraft time: 12,943 hours, 8,633 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR: AT 41,000FT, APU OFF, ANY POWER SETTING, ODOR FROM BOTH BLEEDS.  CREW EYES AND THROAT STINGING, HEADACHE.  RH ENGINE REMOVED AND REPLACED.  ENG CAL AND LEAK CHECKS GOOD NO DEFECTS NOTED.
